# SDR IPXA2020101261242

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 19,803 hours, 11,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NA
- Part serial: NA
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA SLIDE WILL NOT ARM-LEVER JAMS AT HALF TRAVEL.  REALIGNED SLIDE COVER TO ALLOW OPERATION OF GIRT BAR, PER AMM 52-10-00.  OPERATIONS CHECK GOOD.
